# SDR SIMA20131210010

- Difficulty date: December 10, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 23,937 hours, 20,116 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER HANDLE ATTACH BRACKET IS CRACKED.  R & R CRACKED PAX DOOR INNER HANDLE ATTACH BRACKET IAW SRM 51-40-02 & SRM 51-20-03.
